hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.47.1.16

The special hypersurfaces of Minkowski space

Jintang Li ; School of Mathematical Sciences, Xiamen University, 361005 Xiamen, Fujian, China

Puni tekst: engleski, pdf (103 KB) str. 181-186 preuzimanja: 204* citiraj
APA 6th Edition
Li, J. (2012). The special hypersurfaces of Minkowski space. Glasnik matematički, 47 (1), 181-186. https://doi.org/10.3336/gm.47.1.16
MLA 8th Edition
Li, Jintang. "The special hypersurfaces of Minkowski space." Glasnik matematički, vol. 47, br. 1, 2012, str. 181-186. https://doi.org/10.3336/gm.47.1.16. Citirano 24.10.2021.
Chicago 17th Edition
Li, Jintang. "The special hypersurfaces of Minkowski space." Glasnik matematički 47, br. 1 (2012): 181-186. https://doi.org/10.3336/gm.47.1.16
Harvard
Li, J. (2012). 'The special hypersurfaces of Minkowski space', Glasnik matematički, 47(1), str. 181-186. https://doi.org/10.3336/gm.47.1.16
Vancouver
Li J. The special hypersurfaces of Minkowski space. Glasnik matematički [Internet]. 2012 [pristupljeno 24.10.2021.];47(1):181-186. https://doi.org/10.3336/gm.47.1.16
IEEE
J. Li, "The special hypersurfaces of Minkowski space", Glasnik matematički, vol.47, br. 1, str. 181-186, 2012. [Online]. https://doi.org/10.3336/gm.47.1.16

Sažetak
Let x:(Mn,F) (Vn+1, F̄) be a simply connected hypersurface in a Minkowski space (Vn+1, F̄). In this paper, using the Gauss formula of Chern connection on Finsler submanifolds, we shall prove that if x(p) is normal to Tp(M) (∀ p M), then M with the induced metric is isometric to the standard Euclidean sphere.

Ključne riječi
Finsler manifolds; Gauss formula; Minkowski space

Hrčak ID: 82582

URI
https://hrcak.srce.hr/82582

Posjeta: 388 *